Loading... Please wait...

Our Newsletter


Aspro Clear 300mg 42 Tablets

  • Image 1
RRP:
$7.95
Your Price:
$5.95 (You save $2.00)
Brand:
Availability:
Usually ships with 24 hours
Shipping:
Calculated at checkout
Quantity:
Bookmark and Share


Product Description

Aspro Clear contains aspirin in an effervescent tablet form.

Each tablet is totally soluble for rapid absorption to give fast and effective temporary relief from:

Headache
Migraine headache
Fibrositis
Inflammation associated with muscular aches and pains
Neuralgia
Rheumatic and arthritic pain
Cold and flu symptoms
Toothache
Sore throat
Period pain
Reduces fever
 
Aspro Clear is available in two strengths: Regular and Extra Strength.

Regular strength Aspro Clear provides 300 mg of aspirin per tablet, while Extra Strength contains 500 mg of aspirin per tablet.


 

Find Similar Products by Category

Recently Viewed...

Add to Wish List

Click the button below to add the Aspro Clear 300mg 42 Tablets to your wish list.